# SDR DXTA200300100

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT DUE TO THE LANDING GEAR HANDLE WOULD NOT MOVE UP. - REMOVED AND REPLACED LANDING GEAR CONTROL UNIT IAW CESSNA 650 MM CHAPTER 32-30-01,   PERFORMED GEAR RETRACTION TEST, SYSTEM OPS CHECKED GOOD.
